MathSciNet Relay Station
MathSciNet bibliographic data
MR1305756 (95i:35101) 35J65 (35B05)
Kondratʹev, V. A.; Konʹkov, A. A. Properties of solutions of a class of second-order nonlinear equations. (Russian) Mat. Sb. 185 (1994), no. 9, 81--94; translation in Russian Acad. Sci. Sb. Math. 83 (1995), no. 1, 67–77
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement